# SDR S2YA960012

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145SK
- Make and model: Beech 1900D
- Aircraft serial: UE145
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 2440915
- Condition: Malfunctioned
- Location: Lt Eng
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

FLT 1050 - MKE - ON APPROACH, CREW NOTICED THE LT FIRE PULL 'T' HANDLE ILLUMINATED IN FLIGHT, THEY PROCEEDED TO SHUT DOWN THE ENGINE AND DISCHARGED THE FIRE EXTINGUISHER BOTTLE.  AN EMERGENCY WAS DECLARED, THEY LANDED AND DISEMBARKED PAX OFF WING.  MAINTENANCE REPLACED BOTH FWD AND AFT FIRE LOOPS FOR PRECAUTION (AFT LOOP P/N NR 244-12886) OPERATIONAL CHECKED GOOD ON GROUND.  (M)
